# SDR AWXA200700121

- Difficulty date: January 16, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 34,164 hours, 14,370 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON RIGHT WING NR 4 SPOILER OUTBOARD HINGE PIN,WS 9235 - WS 9704.  REPLACED RIGHT WING NR 4 SPOILER OUTBOARD HINGE PIN, WS 9235 - WS 9704 IAW A320 AMM 27-64-42.
